{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,2,26]],"date-time":"2024-02-26T08:38:07Z","timestamp":1708936687273},"reference-count":5,"publisher":"Springer Science and Business Media LLC","issue":"2","license":[{"start":{"date-parts":[[2019,5,9]],"date-time":"2019-05-09T00:00:00Z","timestamp":1557360000000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":["link.springer.com"],"crossmark-restriction":false},"short-container-title":["Nervenarzt"],"published-print":{"date-parts":[[2020,2]]},"DOI":"10.1007\/s00115-019-0727-1","type":"journal-article","created":{"date-parts":[[2019,5,9]],"date-time":"2019-05-09T15:17:38Z","timestamp":1557415058000},"page":"148-149","update-policy":"http:\/\/dx.doi.org\/10.1007\/springer_crossmark_policy","source":"Crossref","is-referenced-by-count":2,"title":["\u201eStroke-mimics\u201c: kontrastmittelinduzierte Neurotoxizit\u00e4t als seltene Ursache"],"prefix":"10.1007","volume":"91","author":[{"given":"Milani","family":"Deb-Chatterji","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Laura","family":"Sch\u00e4fer","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ulrich","family":"Grzyska","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mathias","family":"Gelderblom","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","published-online":{"date-parts":[[2019,5,9]]},"reference":[{"key":"727_CR1","doi-asserted-by":"publisher","DOI":"10.1155\/2012\/267860","author":"S Law","year":"2012","unstructured":"Law S, Panichpisal K, Demede M, John S, Marmur JD, Nath J, Baird AE (2012) Contrast-induced neurotoxicity following cardiac Catheterization. Case Rep Med. \nhttps:\/\/doi.org\/10.1155\/2012\/267860","journal-title":"Case Rep Med"},{"issue":"2","key":"727_CR2","doi-asserted-by":"publisher","first-page":"221","DOI":"10.1111\/imj.13321","volume":"47","author":"R Spina","year":"2017","unstructured":"Spina R, Simon N, Markus R, Muller DW, Kathir K (2017) Recurrent contrast-induced encephalopathy following coronary angiography. Intern Med\u00a0J 47(2):221\u2013224","journal-title":"Intern Med J"},{"issue":"3","key":"727_CR3","first-page":"277","volume":"29","author":"MT Liao","year":"2013","unstructured":"Liao MT, Lin TT, Lin LY, Hwang JJ, Tseng CD (2013) Contrast-induced Encephalopathy after Percutaneous coronary intervention. Acta Cardiol Sin 29(3):277\u2013280","journal-title":"Acta Cardiol Sin"},{"issue":"4","key":"727_CR4","doi-asserted-by":"publisher","first-page":"522","DOI":"10.1007\/s00059-013-3871-6","volume":"39","author":"G Kocabay","year":"2014","unstructured":"Kocabay G, Karabay CY, Kalayci A, Akgun T, Guler A, Oduncu V, Tanboga IH, Izgi A, Kirma C (2014) Contrast-induced neurotoxicity after coronary angiography. Herz 39(4):522\u2013527","journal-title":"Herz"},{"issue":"5","key":"727_CR5","doi-asserted-by":"publisher","first-page":"806","DOI":"10.3171\/2015.5.SPINE15114","volume":"24","author":"D Mielke","year":"2016","unstructured":"Mielke D, Kallenberg K, Hartmann M, Rohde V (2016) Paraplegia after contrast media application: a\u00a0transient or devastating rare complication? Case report. J\u00a0Neurosurg Spine 24(5):806\u2013809","journal-title":"J Neurosurg Spine"}],"container-title":["Der Nervenarzt"],"original-title":[],"language":"de","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s00115-019-0727-1.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s00115-019-0727-1\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s00115-019-0727-1.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2020,5,7]],"date-time":"2020-05-07T23:29:12Z","timestamp":1588894152000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s00115-019-0727-1"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,5,9]]},"references-count":5,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2020,2]]}},"alternative-id":["727"],"URL":"https:\/\/doi.org\/10.1007\/s00115-019-0727-1","relation":{},"ISSN":["0028-2804","1433-0407"],"issn-type":[{"value":"0028-2804","type":"print"},{"value":"1433-0407","type":"electronic"}],"subject":[],"published":{"date-parts":[[2019,5,9]]},"assertion":[{"value":"9 May 2019","order":1,"name":"first_online","label":"First Online","group":{"name":"ArticleHistory","label":"Article History"}},{"value":"M.\u00a0Deb-Chatterji, L.\u00a0Sch\u00e4fer, U.\u00a0Grzyska und M.\u00a0Gelderblom geben an, dass kein Interessenkonflikt besteht.","order":1,"name":"Ethics","group":{"name":"EthicsHeading","label":"Interessenkonflikt"}}]}}